| Medical Device Problem Codes |
No Display/Image (1183); Structural Problem (2506)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluation: the pump has been returned and evaluated by product analysis on 18-jul-2019 with the following findings: during investigation, the display lens was found to be cracked.Report late due to transition from vmsr program.(b)(6).
Event or Problem Description
The pump was returned for investigation.Investigation revealed a cracked display lens.This report is made based on results of investigation completed on 18-jul-2019.There was no indication that the product caused or contributed to an adverse event.